# SDR UALA2011030201014

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,753 hours, 5,574 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Condition: Failed
- Location: Boost Pump
- Component: Pump
- Component part number: 568129117003
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FUEL IMBALANCE EICAS, RTFL.  REPLACED THE LT CENTER OVERRIDE FUEL PUMP AND LOW PRESSURE SWITCH.  ACCOMPLISHED OPS AND LEAK CHECK.  REPLACED (M28109) CENTER LEFT OVERRIDE ELECTRONIC CONTROL UNIT. REPLACED FOR PRECAUTIONARY PURPOSES.  ACCOMPLISHED FUEL SCAVENGE SYSTEM FUNCTIONAL TEST TO CHECK INTEGRITY OF SYSTEM.
